MathSciNet Relay Station
MathSciNet bibliographic data
MR1129872 16P40 (16S36 16W50 16W60)
Beaulieu, Raymond A.; Jensen, Anders Exact embeddings into Artinian rings. Proc. Amer. Math. Soc. 118 (1993), no. 2, 391–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement